MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Difficult or Delayed Positioning (1157); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.During the procedure, the pull wire cap of the naviflex delivery system popped off, and the guide catheter and pull wire were kinked and broken.Hemostats were used to finish the deployment, and the procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable events of guide catheter break and pull wire break.
 
Additional Manufacturer Narrative
Block b5 was updated based on the additional information received on may 08, 2025.Block h6: imdrf device code a0401 captures the reportable events of guide catheter break and pull wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.During the procedure, the pull wire cap of the naviflex delivery system popped off, and the guide catheter and pull wire were kinked and broken.Hemostats were used to finish the deployment, and the procedure was completed.There were no patient complications reported as a result of this event.Additional information received on may 08, 2025, it was reported that the naviflex rx delivery system was used in the pancreatic duct.The stent was successfully deployed without problem.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key21964033
Report Number3005099803-2025-01983
Device Sequence Number15750235
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)260918(10)34879112
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0034879112
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/08/2025
05/25/2026
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/28/2025
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown